Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/13211
Title: Stability of Z strings in strong magnetic fields
Author: Garriga Torres, Jaume
Montes, Xavier
Keywords: Teoria de camps (Física)
Cosmologia
Models de corda
General theory of fields and particles
Cosmology
Stellar systems; interstellar medium; galactic and extragalactic objects and systems; the Universe
String models
Issue Date: 1995
Publisher: American Physical Society
Note: Reproducció digital del document proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevLett.75.2268
It is part of: Physical Review Letters, 1995, vol. 75, núm. 12, p. 2268-2271
URI: http://hdl.handle.net/2445/13211
ISSN: 0031-9007
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
507981.pdf694.61 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.